# SDR COOSDR010076

- Difficulty date: August 20, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230
- Aircraft serial: 20258
- Engine: Pwa JT8D17
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65799527
- Part serial: MA532
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FLIGHT SPOILER NR 8 PN 65-79952-7, MA-532, UPPER SKIN DELAMINATED.
